# SDR GRAA9663

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE AT IFP, DISCOVERED THAT THE EMERGENCY FLOOR LIGHT WAS INOPERATIVE.  MAINTENANCE RELAMPED OPERATIONAL CHECKED NORMAL.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
